American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 97 found      Go to page: 1 2 3 4

[31] Yuji Takahashi. Inner invariant means and conjugation operators. Proc. Amer. Math. Soc. 124 (1996) 193-196. MR 1307568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Yuji Takahashi. Functions with a unique mean value and amenability . Proc. Amer. Math. Soc. 121 (1994) 775-777. MR 1189549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Brian Forrest and Mahatheva Skantharajah. A note on a type of approximate identity in the Fourier algebra . Proc. Amer. Math. Soc. 120 (1994) 651-652. MR 1166356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Brian Forrest. Amenability and the structure of the algebras $A\sb p(G)$ . Trans. Amer. Math. Soc. 343 (1994) 233-243. MR 1181182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Brian Forrest. Arens regularity and the $A\sb p(G)$ algebras . Proc. Amer. Math. Soc. 119 (1993) 595-598. MR 1169026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Brian E. Blank. Fourier decompositions with positive coefficients in compact Gel\cprime fand pairs . Proc. Amer. Math. Soc. 119 (1993) 427-430. MR 1195713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Yuji Takahashi. Complemented subspaces and amenability: a counterexample . Proc. Amer. Math. Soc. 118 (1993) 1113-1115. MR 1143024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Brian Forrest. Complemented ideals in the Fourier algebra and the Radon Nikod\'ym property . Trans. Amer. Math. Soc. 333 (1992) 689-700. MR 1112546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Michael Christ. The strong maximal function on a nilpotent group . Trans. Amer. Math. Soc. 331 (1992) 1-13. MR 1104197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Brian Forrest. Some Banach algebras without discontinuous derivations . Proc. Amer. Math. Soc. 114 (1992) 965-970. MR 1068120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Colin C. Graham, Anthony T. M. Lau and Michael Leinert. Continuity of translation in the dual of $L\sp \infty(G)$ and related spaces . Trans. Amer. Math. Soc. 328 (1991) 589-618. MR 1014247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Rodney Nillsen. Adapted sets of measures and invariant functionals on $L\sp p(G)$ . Trans. Amer. Math. Soc. 325 (1991) 345-362. MR 1018576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Dale E. Alspach. A characterization of the complemented translation-invariant subspaces of $H\sp 1({\bf R})$ . Trans. Amer. Math. Soc. 323 (1991) 197-207. MR 986683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Paul Jolissaint. Rapidly decreasing functions in reduced $C\sp *$-algebras of groups . Trans. Amer. Math. Soc. 317 (1990) 167-196. MR 943303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Dale E. Alspach and David C. Ullrich. Projections onto translation-invariant subspaces of $H\sp 1({\bf R})$ . Trans. Amer. Math. Soc. 313 (1989) 571-588. MR 974510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Anthony To Ming Lau and James C. S. Wong. Weakly almost periodic elements in $L\sb \infty(G)$ of a locally compact group . Proc. Amer. Math. Soc. 107 (1989) 1031-1036. MR 991701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Rodney Nillsen. Group actions and direct sum decompositions of $L\sp p$ spaces . Proc. Amer. Math. Soc. 106 (1989) 975-985. MR 972237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] John F. Price and Alladi Sitaram. Local uncertainty inequalities for locally compact groups . Trans. Amer. Math. Soc. 308 (1988) 105-114. MR 946433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] A. Pełczyński. Commensurate sequences of characters . Proc. Amer. Math. Soc. 104 (1988) 525-531. MR 962823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Anthony To Ming Lau and Peter F. Mah. Normal structure in dual Banach spaces associated with a locally compact group . Trans. Amer. Math. Soc. 310 (1988) 341-353. MR 937247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Massimo A. Picardello and Tadeusz Pytlik. Norms of free operators . Proc. Amer. Math. Soc. 104 (1988) 257-261. MR 958078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Anthony To Ming Lau and Alan L. T. Paterson. Operator theoretic characterizations of $[IN]$-groups and inner amenability . Proc. Amer. Math. Soc. 102 (1988) 893-897. MR 934862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] J. Marshall Ash, Michael Rains and Stephen Vági. Fourier series with positive coefficients . Proc. Amer. Math. Soc. 101 (1987) 392-393. MR 902561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Anthony To Ming Lau and Alan L. T. Paterson. The exact cardinality of the set of topological left invariant means on an amenable locally compact group . Proc. Amer. Math. Soc. 98 (1986) 75-80. MR 848879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] David L. Ritter. Most Riesz product measures are $L\sp p$-improving . Proc. Amer. Math. Soc. 97 (1986) 291-295. MR 835883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Wolfgang Woess. A short computation of the norms of free convolution operators . Proc. Amer. Math. Soc. 96 (1986) 167-170. MR 813831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] John J. F. Fournier and James Stewart. Amalgams of $L^p$ and $l^q$. Bull. Amer. Math. Soc. 13 (1985) 1-21. MR 788385.
Abstract, references, and article information   
View Article: PDF

[58] Robert L. Pego. Compactness in $L\sp 2$ and the Fourier transform . Proc. Amer. Math. Soc. 95 (1985) 252-254. MR 801333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Edmond E. Granirer. On some properties of the Banach algebras $A\sb p(G)$ for locally compact groups . Proc. Amer. Math. Soc. 95 (1985) 375-381. MR 806074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Joseph Rosenblatt. Translation-invariant linear forms on $L\sb p(G)$ . Proc. Amer. Math. Soc. 94 (1985) 226-228. MR 784168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 97 found      Go to page: 1 2 3 4